In the past week i've had a kidney infection with lower back pain. My GP sent me for an xray as i previously had stones and was very sick with them. Anyway, when the xray was done it showed i was constipated. The dr at the ER gave me Senekot which did nothing for me. I went back to my own GP yesterday and she checked my bowel area and said yes there is some stool there, she didn't seem to think it was too bad. She percribed Movicol - 2 sachets twice a day for 2 weeks. She also perscribed me Dulcolax to take last night, think it was just to give a kickstart. Yesterday i took the 2 sachets of Movicol twice and last night at bedtime took the Dulcolax and woke early this morning with lots of diarheaawhich i suppose i was not surprised at really. This has been happening most of the day though and have not had any proper bowel movement. Just a few minutes ago i had to rush to the bathroom again and the diarheaa i think looked green - it had been the normal brownish color all day. Does anybody know why it is now green? I have a lot of backpain (the initial reason i went to my GP and urine sample showed kidney infection) the GP says my kidneys are sore from the pressure of the constipation - has anybody had back pain like this ever with constipation. I am getting concerned about the whole thing and just wish it would clear up. When should i expect to have a normal stool movement again?
I would appreciate if anybody has any input for me.